# SDR P2EA00006

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645123
- Condition: Delaminated
- Location: Spoilers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING FLIGHT SPOILER NR 3 DELAMINATED, DEFECT SIZE VARIOUS.  REPAIRED NR 3 FLIGHT SPOILER PER COOPESA EO COO-CMP-3-57-033-00 DATED JANUARY 16, 2000.  (M)
